MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMUR PLUS RIGHT SIZE 9+; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA REVISION CEMENTED FEMUR PLUS RIGHT SIZE 9+; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Joint Laxity (4526)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is being considered for a right knee arthroplasty revision to increase stability due to flexion laxity and constant pain approximately three (3) years post-operatively.The patient has been prescribed ultram for pain management.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - persona posterior stabilized articular surface right 12mm catalog #: 42522600712 lot #: 64420428, persona offset stem extension 3mm catalog #: 42560317518 lot #: 64530290, persona cemented tibia right size # catalog #: 42542007102 lot #: 64454891, persona offset splined uncemented stem extension 20mm catalog #: 42560613520 lot #: 64559276, palacos r 1x40 bone cement catalog #: 00111214001 lot #: 5036963.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2023-00055.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 - component code - proposed code is mechanical (04) - femur.Medical records provided confirmed the event reported.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA REVISION CEMENTED FEMUR PLUS RIGHT SIZE 9+
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16609446
Report Number0001822565-2023-00773
Device Sequence Number4817476
Product Code JWH
UDI-Device Identifier00889024562721
UDI-Public(01)00889024562721(17)291231(10)64600374
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42504606612
Device Lot Number64600374
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight109 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American